Jump to content

Neurological symtoms


[Fl...]

Recommended Posts

New here. Wondering if anyone else experiences

Cramping

Odd moving tingling

Being off balance

Visual distortions - movements of fixed objects, flickering lights, patterns behind closed eye lids.

Sudden gait changes

Feeling of sinking and falling

Thanks

Link to comment
Share on other sites

[98...]

Cramping NO

Odd moving tingling YES

Being off balance YES

Visual distortions - movements of fixed objects, flickering lights, patterns behind closed eye lids. SOMETIMES (Such as wavy).

Sudden gait changes NO

Feeling of sinking and falling YESSS

 

The too much gravity sx I have as well

 

It's all like being hit by a meteor of w/d.

 

Link to comment
Share on other sites

yes to all...take it as it comes...sometimes it requires rest...sometimes I have to force myself to get outside and move around and distract...see what works for you.
Link to comment
Share on other sites

[98...]

Have you been able to find anything that helps?

 

I haven't found anything.

 

I wish there was something.

 

 

Link to comment
Share on other sites

  • 2 weeks later...

Cramping No

Odd moving tingling Odd movement Yes

Being off balance YESS

Visual distortions - movements of fixed objects, flickering lights, patterns behind closed eye lids. Floaters

Sudden gait changes No

Feeling of sinking and falling YESSS, almost like its sinus related.

 

Suffering and getting slammed.

Link to comment
Share on other sites

New here. Wondering if anyone else experiences

Cramping

Odd moving tingling

Being off balance

Visual distortions - movements of fixed objects, flickering lights, patterns behind closed eye lids.

Sudden gait changes

Feeling of sinking and falling

Thanks

 

Hi, this is mishi, yes to the cramping and all of the symptoms..  Do not worry you will be okay.

This is w/d hang in there and be positive.

Luv,

Mishi

Link to comment
Share on other sites

[22...]

 

 

Odd moving tingling - sort of like a head rush feeling

Being off balance - pulled to one side or the other

Sudden gait changes - again, feeling like i'm being pulled to one side

Feeling of sinking and falling - YES! related to the pulled to one side thing again.

 

What you have described are my most troubling group of symptoms.  I also get spinning vertigo like sensations sometimes, and feelings similar to being on a boat in choppy waters.

 

You're describing pretty standard symptoms in my opinion. Hang in there my friend :)

 

Link to comment
Share on other sites

I'll bet the falling sinking feeling is one of the most common w/d symptoms. I had that big time when I tried to c/t Klonopin.
Link to comment
Share on other sites

Thanks to all who responded!

 

I'm sorry you're suffering, too.

In an odd way it makes these feelings a bit more tolerable and a lot less scary now that I know I'm not alone.

 

I know this is a process, not an event. I've begun documenting symptoms and already I'm seeing some improvement. Somehow it's comforting to look back and remember the visual disturbances that are largely gone. That sudden sinking / falling sensation is by far the most disorienting!

Link to comment
Share on other sites

Thanks to all who responded!

 

I'm sorry you're suffering, too.

In an odd way it makes these feelings a bit more tolerable and a lot less scary now that I know I'm not alone.

 

I know this is a process, not an event. I've begun documenting symptoms and already I'm seeing some improvement. Somehow it's comforting to look back and remember the visual disturbances that are largely gone. That sudden sinking / falling sensation is by far the most disorienting!

 

Fliprain, I have experienced all those symptom--especially when I did a cold turkey off of Xanax. That falling sinking feeling was really bad at one point. I remember it feeling like gravity was going up and down hard in the center of my body, it was really a weird feeling, very disorienting. I wonder what causes that sensation (I mean the mechanics of it).

 

I think it's normal to have those symptoms when you are withdrawing and that they will just keep diminishing. We will all get through this. :thumbsup:

Link to comment
Share on other sites

  • 1 month later...

Haven't been by in a while and have completely forgotten how to use this site. :-\

 

Mainly I'm posting to get myself up front again. I had to look through the whole member list to find myself. :laugh:

 

If anybody reads this and can give my addled brsin a quick tip, I'd really appreciate it. I'd like to get back in the game again.

Thanks

FB

 

Link to comment
Share on other sites

New here. Wondering if anyone else experiences

Cramping Yes

Odd moving tingling Yes

Being off balance Yes (But very rare)

Visual distortions - movements of fixed objects, flickering lights, patterns behind closed eye lids. No

Sudden gait changes No

Feeling of sinking and falling Yes (Sometimes falling when I close my eyes, makes me open them again real quick!)

Thanks

You are not going mad!

Link to comment
Share on other sites

  • 3 months later...

Yes to all. My primary symptoms are actually neurological ones. They make me disabled moreso than any other symptoms.

 

Benzodiazepines affect the vestibular area of the brain which is also our balance center in our inner ears. In my case, my body expends so much energy trying to compensate for loss of balance and trying to orient itself in space that I'm utterly exhausted, weak, and sickly every day of my life. Vertigo is my most common and debilitating symptom next to hyperacusis. The eyes are connected to the inner ear's signals as well, sometimes loud noises or motion will cause my eyes to "quiver" - not noticeable to others - but it will also cause whatever it is that I am looking at to move.

 

I expect all of this to improve after some time has passed between me and the benzo, but I'm having it checked out by a specialist in the meantime.

Link to comment
Share on other sites

Hi Pembs, there you are! Are you settling in?  I'll look for you in intro.

 

IO you are still having the symptoms you describe, I'm sorry! Mine have slowly, ever so gradually eased. I find them coming back at almost full force when I get extra stressed.

 

I'm sorry you're still suffering!

Flip xx

Link to comment
Share on other sites

Thanks Flip. I think it's important to note that I did relatively well on the taper down. The vertigo was always in the background, but it was when I reached under 0.20mg K per day that things got really ugly/affecting my ability to function. Despite the withdrawal symptoms, I don't feel as "intoxicated" anymore, which could have been even making the vertigo worse. I don't know HOW on Earth people do benzo therapy for ear diseases.
Link to comment
Share on other sites

IO,

And you're almost done with your taper, I see. I'm sure you've had a thorough physical? That's really a hard thing. Anything to do with balance is very life limiting.  I'm really sorry you're having to go through this and hoping that once you get through your taper, then heal a bit, your symptoms will improve.

Wishing you the very best,

Flip xxxx

Link to comment
Share on other sites

Flip, the off balance and sinking feeling is my worst nemesis in my taper because when it is really bad and I notice it, It gives me extremely bad anxiety. I cant say that it has gotten better through my taper, but I sure cant wait til they have passed completely. I have a vague memory of what it felt like to be well balanced and not feel like im moving like in a wave pool or have just got off a boat. But seeing that I am not the only one going through this, it gives me re assurance that it is because of the benzo wd and not something else. I had been checked for anything else anyways as it was so bad at one point, but of course everything checked out normal. We should finish our taper around the same time, unless I read your taper wrong. Its going to be a great day when that day comes!
Link to comment
Share on other sites

Hi,  Yup, I have fallen twice.  My periods r more painful....Abd cramping can be part of it.  It seems every system is effected....so, it's a pain, but, I would have new symptoms checked out.  Can't assume it's benzo withdrawal (although most likely is).  Something more sinister could b brewing.  Be calm x Candy :smitten:
Link to comment
Share on other sites

×
×
  • Create New...